Hokkaido Mathematical Journal

No.2

SUGANO Kozo,
On a special type of Galois extensions
Hokkaido Mathematical Journal, 9 (1980) pp.123-128
ITO Noboru,
Note on Hadamard matrices of Pless type
Hokkaido Mathematical Journal, 9 (1980) pp.129-134
J. Ronald,
Note on intersections of translates of powers in finite fields
Hokkaido Mathematical Journal, 9 (1980) pp.135-137
ITO Noboru,
A note on symmetric codes over \textit{G}\textit{F}(3)
Hokkaido Mathematical Journal, 9 (1980) pp.138-139
AZZAM Ali, KREYSZIG Erwin,
On parabolic equations in $n$ space variables and their solutions in regions with edges
Hokkaido Mathematical Journal, 9 (1980) pp.140-154
Z\"{O}SCHINGER Helmut,
Die $kappa$-elemente von $\textrm{Ext}^{1}_{R}(C,R^{n})$
Hokkaido Mathematical Journal, 9 (1980) pp.155-174
OKUYAMA Tetsuro,
Some remarks on \textit{p}-blocks of finite groups
Hokkaido Mathematical Journal, 9 (1980) pp.175-178
FREMLIN D. H.,
Borel sets in non-separable Banach spaces
Hokkaido Mathematical Journal, 9 (1980) pp.179-188
HASEGAWA Izumi, NAKANE Toshiyuki,
On Sasakian manifolds with vanishing contact Bochner curvature tensor
Hokkaido Mathematical Journal, 9 (1980) pp.184-189
IMAI Masato,
On a parametrix for a weakly hyperbolic operator
Hokkaido Mathematical Journal, 9 (1980) pp.190-216
OKUYAMA Tetsuro,
Some studies on group algebras
Hokkaido Mathematical Journal, 9 (1980) pp.217-221
YOSHIDA Tomoyuki,
On \textit{G}-functors (I): Transfer theorems for cohomological \textit{G}-functors
Hokkaido Mathematical Journal, 9 (1980) pp.222-257
SEINO Masaru,
On vanishing contact Bochner curvature tensor
Hokkaido Mathematical Journal, 9 (1980) pp.258-267
SUGANO Kozo,
Note on automorphisms in separable extension of non commutative ring
Hokkaido Mathematical Journal, 9 (1980) pp.268-274
YOSHIDA Tomoyuki,
On the Hall-Higman and Shult theorems (II)
Hokkaido Mathematical Journal, 9 (1980) pp.275-276